# SDR AALA20000460

- Difficulty date: March 13, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 2540 · Lavatories
- Part: Heater
- Part number: 8921460G3
- Part serial: 302
- Condition: Failed
- Location: Lavatory Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ORD - FLT 2374 - DURING FLIGHT, CREW REPORTED SMOKE IN FORWARD LAVATORY.  PULLED CIRCUIT BREAKER AND NOTICED REDUCTION IN SMELL.  LANDED ORD WITHOUT INCIDENT.  REPLACED FORWARD LAVATORY WATER HEATER.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
